# SDR CA120319010

- Difficulty date: March 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 78279015
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) ON INITIAL CLIMB, THE CREW DECLARED EMERGENCY REPORTING A POSSIBLE FIRE IN A LAVATORY.  LAVATORY SMOKE DETECTOR WENT OFF AT 4000 FT, SMOKE IN CABIN.  EMERGENCY DECLARED. LANDED AND DEPLANED ON TAXIWAY.   ON INVESTIGATION OF SMOKE IN CABIN, FOUND THE CAUSE TO BE OIL LEAKING FROM THE LT PACK.  MAINTENANCE R & R THE LT PACK AND LT DUAL BYPASS VALVE AND CLEANED A LARGE QTY OF OIL OUT OF THE HEAT EXCHANGER OF THE LT PACK IAW CHAPTER 21-51-10 AND 21-61-31.
